# SDR DALA2016050303605

- Difficulty date: April 28, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 77,459 hours, 35,255 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arm
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT ARM, FOUND LIFTING ARMS WORN AND ALLOWING GIRT BAR TO COME INBD TOO FAR WHICH CAUSES GIRT BAR SLIDERS TO CONTACT FLOOR FITTINGS BOTH FOWARD AFT JAMMING ARMING PROCEDURES.  REPLACED DAMAGED FWD AND AFT GIRT BAR LIFTER ASSY'S AND RIGGED IAW AMM 52-11-501, DOOR OP'S CK GOOD. RII C/W.
